Über die Stufe eines semi-lokalen Ringes.

Ricardo Baeza

Mathematische Annalen (1975)

  • Volume: 215, page 13-22
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Baeza, Ricardo. "Über die Stufe eines semi-lokalen Ringes.." Mathematische Annalen 215 (1975): 13-22. <http://eudml.org/doc/162696>.

author = {Baeza, Ricardo},
journal = {Mathematische Annalen},
pages = {13-22},
title = {Über die Stufe eines semi-lokalen Ringes.},
url = {http://eudml.org/doc/162696},
volume = {215},
year = {1975},

AU - Baeza, Ricardo
TI - Über die Stufe eines semi-lokalen Ringes.
JO - Mathematische Annalen
PY - 1975
VL - 215
SP - 13
EP - 22
UR - http://eudml.org/doc/162696
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.